# SDR FDEA201712283460

- Difficulty date: December 28, 2017
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 101,204 hours, 30,058 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Te Flap Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 121 KNOTS DURING TAKEOFF, RECEIVED AN AUDIBLE WARNING FOR THE FLAPS, FOLLOWED BY A WARNING FOR THE SLATS. .  REJECTED TAKEOFF AT 130 KNOTS.   PERFORMED A FLAP INDICATION TEST,  FOUND TRANSMITTER IN LIMITS . LIB, RIB, & LOB ARE BELOW OR AT LOW END OF TOLERANCE.  ADJUSTED THE FLAP POSITION TRANSMITTERS LIB, RIB, AND LOB  IAW  27-50-00-5. ALL FLAP TRANSMITTERS NOW CHECKED GOOD IAW AMM 27-50-00-5.
